Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On nowhere differentiable functions being a convolution of continuous functions


Author: Witold Bogdanowicz
Journal: Proc. Amer. Math. Soc. 16 (1965), 97-108
MSC: Primary 44.25
DOI: https://doi.org/10.1090/S0002-9939-1965-0171133-1
MathSciNet review: 0171133
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Auerbach and S. Banach, Über die Höldersche Bedingung, Studia Math. 3 (1931), 180-184.
  • [2] S. Banach, Über die Baire'sche Kategorie gewisser Funktionenmengen, Studia Math. 3 (1931), 174-179.
  • [3] W. Bogdanowicz, Sur la méthode de Banach appliquée à la démonstration de l'existence d'une fonction continue n'ayant nulle part de dérivée et étant une convolution de fonctions continue, Colloq. Math. 7 (1959), 120-121.
  • [4] V. Jarník, Sur le produit de composition de deux fonctions continues, Studia Math. 12 (1951), 58–64 (French). MR 0043256, https://doi.org/10.4064/sm-12-1-58-64
  • [5] S. Kaczmarz, Integrale vom Dini'schen Typus, Studia Math. 3 (1931), 189-199.
  • [6] S. Mazurkiewicz, Sur l'intégrale $ \smallint _0^1{t^{ - 1}}[f(x + t) + f(x - t) - 2f(x)]dt$, Studia Math. 3 (1931), 114-118.
  • [7] Jan Mikusiński, Operational calculus, International Series of Monographs on Pure and Applied Mathematics, Vol. 8, Pergamon Press, New York-London-Paris-Los Angeles; Państwowe Wydawnictwo Naukowe, Warsaw, 1959. MR 0105594
  • [8] S. Ruziewicz, Ein Beispiel zur Hölderschen Bendingung, Studia Math. 3 (1931), 185-188.
  • [9] H. Steinhaus, Anwendungen der Funktionanalysis auf einige Fragen der reellen Funktionentheorie, Studia Math. 1 (1929), 51-81.
  • [10] Karl Zeller, 𝐹𝐾-Räume in der Funktionentheorie. I, Math. Z. 58 (1953), 288–305 (German). MR 0055565, https://doi.org/10.1007/BF01174149
  • [11] A. Zygmund, Trigonometric series, Cambridge Univ. Press, Cambridge, 1959.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 44.25

Retrieve articles in all journals with MSC: 44.25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0171133-1
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society